Share this:

sweets syndrome

Posted by @anyer219 in Skin Health, Jun 27, 2012

My brother has been told that a skin condition that he has had for 5+ years is Sweets Syndrome. he is being seen by a dermatoligist for skin lesions that appear on his arms and hands. They are deep and painful lesions. The Dr. gives him shots of ? and is treating him with Predisone. He suffers from side effects of predisone (thin skin, depression, puffiness, and now hearing loss and cataracts). he just cannot get a break! A simple bump on the hand or arm will turn into an ugly open lesion...sometimes a bump is not even necessary - they just appear. PLEASE, if anyone has a suggestion...Mayo Clinic? Dermatology? infectious disease? ..please reply! otherwise, this could go on forever! Thank you.

Tags: Skin Conditions


Posted by @lovinjesus, Jul 8, 2012

I have found when nothing works, go all natural. Has he seen an Herbalist or a Homeopathic Consultant? A Homeopathic Doctor is very expensive, I can't do that. ut would do wonders. Natural cures are great with no side effects. Chemical Medicines will cause many other problems. I see an Herbalist at an all natural store (Natures Specialist) and she is great. She was a Pharmacist but went to Herbs and all natural suppliments. Nothng we put on our body id a cure, we have to work from the inside out. My Herbalist is working to get poison out of my liver where I was formaldahyde poisoned by living in a new mobile home and then 3 years later my husband bought a new doublewide which is filled with formaldahyde. Now my liver is full of poison and she is doing a liver cleanse for 6 months to a year. Suprisingly very inexpensive. Check out an all natural store and talk to the owner and ask her/him for a consultation. Doctrs gave up on me and told me to "live with it." Not so, I now go organic and all natural. Please just consider it. Thanks for listening, LovinJesus

Please login or become a member to post a comment.